# SDR ASAA2023082944844

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 8,219 hours, 2,532 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON OVERHEAD PANEL AFTER LANDING. GROUNDED - YES. FOUND MAINT MESSAGE 21-55011 REF IFIM 21-51-00-810-804 PERFORMED AIR CONDITIONS SYS TEST TEST PASSED, FALUT CLEARED AC OK FOR SERVICE SEAMC NOTIFIED.
